# SDR DALA2016022101270

- Difficulty date: February 20, 2016
- Submitted: February 22, 2016
- Operation: Air carrier
- Aircraft: N894AT
- Make and model: Boeing 717-200
- Aircraft serial: 55046
- Aircraft time: 32,041 hours, 21,679 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH LOWER ATTACH ANGLES FOR PANEL 370AL, LT AND RT SIDES ARE CRACKED.  REPLACED CRACKED ATTACH ANGLES 2 IAW SRM 51-41-02, SECTION 4, SRM 51-41-05, SECTION 8 AND ERA 510501-14MA.
